# SDR DL757080578

- Difficulty date: April 10, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 30,056 hours, 11,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT 4D, DEF PER MEL 33-51-03.  FOUND WIRE BROKEN BETWEEN SEAT LEG CONNECTOR AND WALL CONNECTOR.  REPLACED SAME.  OPS CKS GOOD. MCO AND PLACARD REMOVED.
